# SDR C2XA01IA295

- Difficulty date: July 12, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145
- Aircraft serial: 145071
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 7287103507
- Part serial: SM00393
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MKE-  WHILE AT THE GATE FLIGHT 4052 THE CREW NOTED A BURNING ODOR FROM AROUND THE FLIGHT ATTENDANT LIGHTING CONTROL PANEL.  THE SYSTEM WAS PLACED ON MEL, AND THE AIRCRAFT WAS RELEASED TO SERVICE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE CABIN LIGHTING CONTROL MODULE, PERFORMED A OPERATIONAL CHECK.  NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
